Open Access Repository

Items where Author is "Esmalifalak, H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ajirlou, AI, Esmalifalak, H, Esmalifalak, M, Behrouz, SP and Soltanalizadeh, F 2019 , 'Market moods and network dynamics of stock returns: the bipolar behavior' , The Journal of Behavioral Finance, vol. 20, no. 2 , 239–254 , doi: 10.1080/15427560.2018.1508022.

Soltanalizadeh, B, Esmalifalak, H, Hekmati, R, Sarmast, Z and Shabani, S 2018 , 'Numerical analysis of the one-demential wave equation subject to a boundary integral specification' , Walailak Journal of Science and Technology, vol. 15, no. 6 , pp. 421-437 .

This list was generated on Thu Aug 5 02:06:49 2021 AEST.